Open Access
Translator Disclaimer
December 2012 The meromorphic continuation of the zeta function of Siegel modular threefolds over totally real fields
Cristian Virdol
Funct. Approx. Comment. Math. 47(2): 143-148 (December 2012). DOI: 10.7169/facm/2012.47.2.1

Abstract

In this paper we prove the meromorphic continuation of the zeta function of Siegel modular threefolds over arbitrary totally real number fields.

Citation

Download Citation

Cristian Virdol. "The meromorphic continuation of the zeta function of Siegel modular threefolds over totally real fields." Funct. Approx. Comment. Math. 47 (2) 143 - 148, December 2012. https://doi.org/10.7169/facm/2012.47.2.1

Information

Published: December 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1320.11109
MathSciNet: MR3051444
Digital Object Identifier: 10.7169/facm/2012.47.2.1

Subjects:
Primary: 11F41
Secondary: 11F80 , 11R42 , 11R80

Keywords: meromorphic continuation , Siegel threefolds , totally real fields

Rights: Copyright © 2012 Adam Mickiewicz University

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.47 • No. 2 • December 2012
Back to Top